Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Directivity for scalar radiation


Author: J. L. Synge
Journal: Quart. Appl. Math. 24 (1966), 90-92
DOI: https://doi.org/10.1090/qam/99928
MathSciNet review: QAM99928
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [S] A. Schelkunoff and H. T. Friis, Antennas: Theory and Practice, Wiley, New York, 1952; in particular Chaps. 6 and 18


Additional Information

DOI: https://doi.org/10.1090/qam/99928
Article copyright: © Copyright 1966 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website